# SDR ASAA2017092122005

- Difficulty date: September 21, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 35,274 hours, 10,808 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939
- Part serial: 99081852
- Condition: Faulted
- Location: Cockpit
- Part time: 58,190 hours, 27,427 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT AT FL360, AUTOPILOT A DISCONNECTED. AIRCRAFT WAS IN PERFECT TRIM. WEATHER WAS CLEAR AND SMOOTH WITH A LEFT CROSS WIND OF 130KTS.  ACFT GROUNDED.   WHILE ACCOMPLISHING DFCS BITE, FOUND FAULT MESSAGE 22-1167 & MESSAGE 22-11627, LAST FLT REVIEW.  REPLACED MCP WITH SERVICEABLE ONE. ACCOMPLISHED INSTALLATION TEST, & LLM MAINT TESTS, TESTS PASSED IAW AMM 22-11-34-400-801, & 22-11-34-839-001.
